# SDR DALA2016061504667

- Difficulty date: June 14, 2016
- Submitted: June 16, 2016
- Operation: Air carrier
- Aircraft: N915AT
- Make and model: Boeing 717-200
- Aircraft serial: 55085
- Aircraft time: 40,052 hours, 27,910 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Bent
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEND ON FWD/AFT LOWER CORNER AT EXTERNAL SURFACE PASSENGER L1 DOOR.   LOWER CORNER AT EXTENAL SURFACE PASSENGER ENTRANCE DOOR WAS REPAIRED IAW SRM 52-10-01, FIG 201, REP 2.  WEIGHT IS 1.52 LB. RII INSPECTOR EVP 200801883 TECHOPS.
